# SDR AALA202503255162

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 65,328 hours, 27,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED L4 DOOR EXTERIOR EMERGENCY LIGHT. PER AMM 33-51-04.
